diabetes-icon
Medication for Low TSH
What are the symptoms of low TSH? What would be the medication for low TSH level? Whom do we need to consult ?
205 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Symptoms could be anxious, palpitations, excessive sweating, heat intolerance, weight loss, increased appetite, frequent bowels. Consult an Endocrinologist.
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?

This question featured in :

Symptoms of increased tsh
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.